Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad reaction to Trintellix - Again. SLS

Posted by ed_uk2010 on August 4, 2018, at 10:07:09

In reply to Bad reaction to Trintellix - Again., posted by SLS on August 4, 2018, at 7:41:41

Hi Scott,

I think what you need to do is have a longer 'washout' from vortioxetine, SRIs and other serotonergic drugs before trying an additional antidepressant (eg. venlafaxine). You should then be able to tolerate it again, starting with a low dose.

In the mean time, might a little bit of a serotonin receptor blocking atypical AP be helpful? - just for a week or two. Maybe olanzapine 2.5mg-5mg at night would reduce the distressing feelings?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1099496
URL: http://www.dr-bob.org/babble/20180728/msgs/1100111.html